EconPapers    
Economics at your fingertips  
 

Asymptotic and finite sample distribution theory for IV estimators and tests in partially identified structural equations

In Choi () and Peter Phillips ()

Journal of Econometrics, 1992, vol. 51, issue 1-2, 113-150

Date: 1992
References: Add references at CitEc
Citations: View citations in EconPapers (63) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4076(92)90032-M
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Asymptotic and Finite Sample Distribution Theory for IV Estimators and Tests in Partially Identified Structural Equations (1989) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:51:y:1992:i:1-2:p:113-150

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2021-10-16
Handle: RePEc:eee:econom:v:51:y:1992:i:1-2:p:113-150